MAUDE Adverse Event Report: ABBOTT CPS DIRECT PL; CATHETER, PERCUTANEOUS

ABBOTT CPS DIRECT PL; CATHETER, PERCUTANEOUS
Model Number 410212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the implant procedure of the left ventricular (lv) lead, there were a dissection of the coronary sinus noted.The coronary sinus was cannulated with cps direct pl, and an initial contrast injection did not show signs of dissection.During positioning of the lead with the cps courier guidewire, a new venography was performed, which showed a small dissection of the coronary sinus.In the physician¿s opinion, the dissection was caused by either the cps direct pl, or the cps courier guidewire.The procedure was abandoned, and the lv lead was not implanted.A new lv lead was implanted at a later date, and the dissection had healed.The patient was stable with no consequences.Related manufacturer report number: 2017865-2020-15827.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key10741337
Report Number2017865-2020-15828
Device Sequence Number19679566
Product Code DQY
UDI-Device Identifier05414734207072
UDI-Public05414734207072
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number410212
Device Lot Number7621651
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CPS COURIER GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;